New Mexico, 2015Flash Flood and Flood in New Mexico, August 10, 2015
August 10, 2015 · NWS ABQ · 3 events in 3 counties and zones
A backdoor cold front pushed through the eastern plains during the afternoon and evening of the 10th, enhancing thunderstorm development along and east of the central mountains. Storms coalesced around east central New Mexico and continued moving slowly to the east, dropping heavy rain and occasional hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A backdoor cold front pushed through the eastern plains during the afternoon and evening of the 10th, enhancing thunderstorm development along and east of the central mountains. Storms coalesced around east central New Mexico and continued moving slowly to the east, dropping heavy rain and occasional hail. The largest hail reported was quarter size near Logan, an area that also received 5.05 inches of rain throughout the event. The heavy rains produced flash flooding along U.S. Highway 54 between Corona and Carrizozo, causing the road to be closed for 45 minutes. Additional reports of minor flooding were noted in Fort Sumner, Cedarvale, Santa Fe and Ruidoso.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Aug 10, 2:29 AM MST, 1 minute earlier.
Area forecast discussion, Aug 10, 2:29 AM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 AM MDT MON AUG 10 2015
.SYNOPSIS...
A BACK DOOR COLD FRONT WILL CONTINUE TO SWEEP SOUTH/WESTWARD TODAY
INTO TONIGHT. THE FRONT WILL SERVE AS A FOCUS MECHANISM FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS. AREAS OF HEAVY RAIN AND
LOCALIZED FLOODING ARE EXPECTED AND FAVOR CENTRAL/EASTERN
LOCATIONS. A DRIER AND MORE STABLE AIRMASS WILL INVADE SOUTHERN
AREAS ON TUESDAY AND SHIFT THE HEAVY RAIN FOCUS TO NORTHERN AREAS.
THIS DRIER AIRMASS WILL ULTIMATELY OVERTAKE THE REST OF
NORTHERN/CENTRAL NEW MEXICO ON WEDNESDAY AND CONTINUE TO PROVIDE
IMPACTS INTO THURSDAY AND FRIDAY. AS THE UPPER HIGH CENTERS
ITSELF OVER THE STATE LATE IN THE WEEK INTO THE WEEKEND...MOISTURE
WILL GRADUALLY SEEP INTO IT AND PROMOTE THE TYPICAL AFTERNOON TO
EARLY EVENING THUNDERSTORMS FAVORING THE MOUNTAINS. ANOTHER BACK
DOOR COLD FRONT WILL BE POSSIBLE EARLY THE FOLLOWING WEEK.
TEMPERATURES WILL WARM SIGNIFICANTLY AS THE WEEK PROGRESSES.
AREAWIDE ABOVE NORMAL TEMPERATURES ARE EXPECTED MID TO LATE WEEK.
&&
.DISCUSSION...
KEPT WITH THE HEAVY RAIN THEME ACROSS EASTERN/CENTRAL PORTIONS OF
THE FORECAST AREA. THE BACK DOOR FRONT WAS ENHANCED BY
THUNDERSTORM OUTFLOWS AND HAS PUSHED FURTHER WEST/SOUTH THAN THE
MODELS ANTICIPATED. SUSPECT THIS WILL SHIFT THE FOCUS FOR HEAVY
RAIN A BIT MORE WEST/SOUTH THAN THE MODELS CURRENTLY INDICATE.
DECIDED TO ADD A FEW MORE FORECAST ZONES TO THE FLASH FLOOD
WATCH...INCLUDING THE JEMEZ AND SE ZONES. ANTECEDENT TOP SOIL
MOISTURE CONDITIONS SUPPORT THIS ADDITION AS WELL. PONDERED THE
THOUGHT OF ADDING PORTIONS OF LINCOLN/BERNALILLO COUNTY BASED ON
THE FRONTAL PUSH ALTHOUGH MODEL PROJECTED PWAT VALUES ARE LESS
THAN IDEAL. THE MODELS COULD BE WRONG THOUGH. THE SLOW STEERING
FLOW FOR THE STORMS CERTAINLY SUPPORTS HEAVY RAIN POSSIBILTIES.
WILL MONITOR ATMOSPHERIC MOISTURE TRENDS FOR LINCOLN/BERNAILLO
COUNTIES. ALSO BUMPED UP POPS TO REFLECT THE HIGHER CONFIDENCE
AREAS AND SPREAD THEM A BIT FURTHER SOUTH/WEST.
MODELS REMAIN VERY BULLISH AND CONSISTENT WITH DRAGGING DRIER AND
MORE STABLE AIR OVER SOUTHERN AREAS ON TUESDAY. THIS WILL SHIFT
THE HEAVY RAIN FOCUS TO THE NORTH...BASICALLY NORTHERN THIRD TO
HALF. WILL NOT EXTEND THE FLASH FLOOD WATCH ON THIS SHIFT BUT THE
NEXT SHIFTS SHOULD BE ABLE TO ASCERTAIN ANTECEDENT SOIL MOISTURE
CONDITIONS AFTER TODAY/S RESULTS AND BETTER FIGURE OUT THE MAIN
THREAT AREAS FOR HEAVY RAIN.
THE DRIER AND MORE STABLE AIRMASS SHOULD OVERTAKE THE REST OF THE
FORECAST AREA WEDNESDAY AND LAST THROUGH AT LEAST THURSDAY IF NOT
FRIDAY. THE UPPER HIGH WOULD BE FOUND DIRECTLY OVER THE STATE.
TEMPS WOULD TREND UP DURING THE DAYTIME AND CONTINUE TO GO ABOVE
MODEL GUIDANCE FOR THIS PERIOD. ALSO KEPT LOWER TEMPS FOR THE
MORENO VALLEY AS A RESULT OF THE FALLING DEWPOINT. PERHAPS NOT
HAVING MINIMUM TEMPS LOW ENOUGH FOR THAT AREA. SUSPECT SOME TEMP
RECORDS WILL BE APPROACHED IF NOT EXCEEDED DURING THIS PERIOD. 700
MB TEMPS STILL PREDICTED TO RANGE BETWEEN 18 TO 20 C LATE WEEK. CONFIDENCE
IS INCREASING FOR THIS PERIOD...INCLUDING POP/TEMP TRENDS. THE
MODELS HAVE BEEN PRETTY CONSISTENT WITH THEIR DEPICTION OF THE
WEATHER DURING THIS TIME FRAME.
THERE IS A LITTLE BIT OF UNCERTAINTY BETWEEN THE LONG RANGE MODELS
WITH THEIR DEPICTION OF THE UPPER HIGH LOCATION. THE ECMWF
MIGRATES IT FURTHER WEST THAN THE GFS. IF THE ECMWF IS
CORRECT...THEN A MORE ROBUST BACK DOOR COLD FRONT WOULD IMPACT
EASTERN AREAS LATER SUNDAY INTO MONDAY. THE GFS INDICATES SOME
SORT OF FRONTAL INTRUSION ALTHOUGH WEAKER IN ORIGIN. EITHER
WAY...MOISTURE SHOULD GRADUALLY ENTRAIN INTO THE UPPER HIGH AND
PROMOTE MORE TYPICAL SHOWER/THUNDERSTORM COVERAGE FOR THIS TIME OF
YEAR. THE MOUNTAINS WOULD BE FAVORED.
50
&&
.FIRE WEATHER...
AFTER A WET PERIOD TODAY AND TONIGHT...DRIER AIR WILL BEGIN TO MOVE
OVER THE AREA FROM THE SOUTHEAST ON TUESDAY. AFTER HOT AND DRIER
WEATHER WITH AN UPPER HIGH OVERHEAD WEDNESDAY AND THURSDAY...MONSOON
MOISTURE WILL GRADUALLY RETURN TO THE AREA UNDERNEATH THE UPPER HIGH
FRIDAY THROUGH THE WEEKEND.
A MOIST BACK DOOR COLD FRONT THAT PLUNGED SOUTHWESTWARD THROUGH THE
PLAINS OVERNIGHT WILL SHIFT WESTWARD TO THE AZ BORDER BY LATE THIS
AFTERNOON OR EARLY EVENING. MEANWHILE AN UPPER LOW DROPPING
SOUTHWARD ALONG THE W COAST...AND AN UPPER HIGH CENTERED EAST OF
NM...WILL ADVECT RICH MONSOON MOISTURE NORTHWARD OVER W NM AND E AZ.
THIS WILL SET THE STAGE FOR A WET 24 HOUR PERIOD ACROSS THE WEST AND
VERY WET FROM THE MANZANO...SANDIA AND SANGRE DE CRISTO MOUNTAINS
EASTWARD. BROAD COVERAGE OF 1 TO 1.75 INCH RAIN AMOUNTS IS LIKELY
ACROSS E CENTRAL AND NE AREAS TODAY AND TONIGHT...WITH LOCALLY
HIGHER AMOUNTS AND FLASH FLOODING POSSIBLE DUE TO PERSISTENT MOIST
EASTERLY UPSLOPE FLOW. MODEL 700-500 MB STREAMLINES SUGGEST SOME
VARIABLE AND SLOW STORM MOTIONS TODAY...BUT THE GENERAL DRIFT SHOULD
BE TOWARD THE E OR NE AT SPEEDS UNDER 10 MPH. STORMS ACROSS THE NE
COULD TRAVEL A BIT FASTER.
TUESDAY THE UPPER HIGH CENTER WILL TRY TO SHIFT WESTWARD CLOSER TO E
NM...BUT THE LOW REMAINING STATIONARY OFF THE W COAST MAY PREVENT
THIS FROM HAPPENING. EITHER WAY...MODELS DEPICT A DRY SLOT WRAPPING
AROUND THE UPPER HIGH AND OVER CENTRAL AND SE PARTS OF THE FORECAST
AREA FROM THE SE. THIS SHOULD EFFECTIVELY CAP SIGNIFICANT WETTING
CONVECTION THERE. HOWEVER...THE MONSOON MOISTURE PLUME IS EXPECTED
TO KEEP WETTING THUNDERSTORMS ACTIVE AS IT MOVES NORTHWARD ALONG THE
AZ/NM BORDER AND NORTHEASTWARD ACROSS THE NM/CO BORDER. RAIN AMOUNTS
IN THE 0.25 TO 0.50 INCH RANGE SHOULD BE COMMON NEAR THE NM/CO
BORDER TUESDAY AND TUESDAY NIGHT...WITH GENERALLY LIGHTER AND
SPOTTIER BUT STILL WETTING AMOUNTS ALONG THE NM/AZ BORDER. HIGH
TEMPERATURES THAT DROP NEAR AND A LITTLE BELOW NORMAL TODAY SHOULD
DROP A FEW DEGREES FURTHER ACROSS THE NE HALF OF THE FORECAST AREA
ON TUESDAY.
THE GFS AND ECMWF DEPICT THE UPPER HIGH CENTER MOVING MORE SQUARELY
OVER NM WEDNESDAY THROUGH SATURDAY...THEN THERE IS SOME DISAGREEMENT
ON WHETHER IT WILL SHIFT WEST OF NM ON SUNDAY. DRIER AND HOTTER
WEATHER IS EXPECTED WEDNESDAY INTO FRIDAY. SPOTTY STORMS WITH SMALL
WETTING FOOTPRINTS WILL BE POSSIBLE ACROSS THE N MOUNTAINS AND TO A
LESSER EXTENT THE SW MOUNTAINS. SOME OF THIS ACTIVITY MAY DRIFT
SOUTHEASTWARD ACROSS THE NORTHEAST QUARTER OF NM THURSDAY
EVENING...DEPENDING ON WHERE THE UPPER HIGH CENTERS. HIGH TEMPS LOOK
TO PEAK AROUND 5 TO 12 DEGREES ABOVE NORMAL ON THURSDAY AND FRIDAY
WITH THE GREATEST ANOMALIES ACROSS SOUTHEAST AREAS. AN UPPER TROUGH
PASSING EASTWARD ALONG THE CANADIAN BORDER LOOKS TO DRAW SOME BETTER
MOISTURE NORTHWARD UNDER THE UPPER HIGH LATE FRIDAY THROUGH SATURDAY
CAUSING AN UPWARD TREND IN THUNDERSTORM COVERAGE. A MOIST LOW LEVEL
RETURN FLOW OUT OF THE SE IS ALSO EXPECTED TO DEVELOP ACROSS THE
PLAINS. THIS MONSOON MOISTURE SHOULD CONTINUE TO GET RICHER SUNDAY
AS AN UPPER TROUGH DEEPENS ON THE W COAST. DESPITE THE IMPROVING
MOISTURE...HIGH TEMPERATURES SHOULD REMAIN WELL ABOVE NORMAL THIS
WEEKEND DUE TO THE PROXIMITY OF THE UPPER HIGH.
A POCKET OF POOR VENTILATION IS FORECAST OVER THE SANGRE DE CRISTO
MOUNTAINS TODAY...THEN ACROSS E CENTRAL AND NE AREAS ON TUESDAY AND
WEDNESDAY. A LARGER POOR POCKET SHOULD THEN DEVELOP AROUND BLUE
WATER LAKE AND MAGDALENA NORTHEASTWARD TO RED RIVER THURSDAY. THIS
AREA IS LIKELY TO EXPAND AND INCLUDE MUCH OF W CENTRAL AND SW AREAS
FRIDAY THROUGH SUNDAY.
44
&&
.AVIATION...
06Z TAF CYCLE
MOISTURE TO BE REFRESHED DURING NEXT 24 HRS AS LOW LEVEL EASTERLY
WINDS DEVELOP INTO THE EAST SLOPES OF THE CENTRAL MT CHAIN AND
INTO THE RGV...COMBINED WITH MID LEVEL MOISTURE SURGING NWD FROM
OLD MEXICO. LINGERING CONVECTION MAINLY NE NM WITH ISOLD MVFR
CIGS/VSBYS IN SHRA/TSRA SFC WND GUSTS TO 35KT. AFT 18Z MTS
OCCASIONALLY OBSCD IN MVFR CIGS/VSBYS IN SCT SHRA/TSRA SFC WND
GUSTS TO 40KT.
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 89 63 87 61 / 10 50 50 70
DULCE........................... 83 54 79 49 / 20 60 60 70
CUBA............................ 81 55 80 52 / 40 70 50 30
GALLUP.......................... 84 57 84 54 / 40 60 30 40
EL MORRO........................ 80 55 81 53 / 60 70 40 30
GRANTS.......................... 83 56 82 53 / 40 60 30 20
QUEMADO......................... 81 56 83 53 / 50 30 20 10
GLENWOOD........................ 86 59 88 58 / 20 30 20 5
CHAMA........................... 78 50 75 46 / 40 60 60 60
LOS ALAMOS...................... 81 59 80 57 / 50 70 50 30
PECOS........................... 79 56 77 52 / 80 90 60 20
CERRO/QUESTA.................... 77 54 76 50 / 60 60 50 40
RED RIVER....................... 67 48 68 43 / 60 70 70 50
ANGEL FIRE...................... 69 49 69 44 / 70 80 80 40
TAOS............................ 79 55 77 49 / 50 60 40 30
MORA............................ 74 53 74 51 / 80 80 70 30
ESPANOLA........................ 86 58 85 56 / 30 60 40 20
SANTA FE........................ 82 59 82 57 / 80 70 50 20
SANTA FE AIRPORT................ 86 59 84 57 / 60 70 40 20
ALBUQUERQUE FOOTHILLS........... 87 63 86 61 / 50 70 40 20
ALBUQUERQUE HEIGHTS............. 89 66 88 64 / 30 70 30 10
ALBUQUERQUE VALLEY.............. 91 64 90 63 / 30 60 20 10
ALBUQUERQUE WEST MESA........... 91 63 89 62 / 30 60 30 10
LOS LUNAS....................... 91 64 90 62 / 20 50 20 10
RIO RANCHO...................... 90 63 87 61 / 30 60 30 10
SOCORRO......................... 93 63 92 62 / 20 30 10 5
SANDIA PARK/CEDAR CREST......... 83 60 83 58 / 70 80 50 20
TIJERAS......................... 86 60 84 59 / 70 70 50 20
MORIARTY/ESTANCIA............... 86 57 84 55 / 80 60 20 10
CLINES CORNERS.................. 81 57 79 57 / 80 80 40 10
GRAN QUIVIRA.................... 85 59 85 58 / 80 50 20 5
CARRIZOZO....................... 87 61 88 60 / 70 40 10 5
RUIDOSO......................... 79 57 80 56 / 70 60 5 5
CAPULIN......................... 78 57 78 57 / 60 60 50 20
RATON........................... 80 58 80 56 / 80 60 40 20
SPRINGER........................ 82 60 82 58 / 80 70 30 20
LAS VEGAS....................... 79 56 78 55 / 90 80 40 20
CLAYTON......................... 85 63 81 63 / 60 50 40 10
ROY............................. 83 60 81 60 / 70 70 40 10
CONCHAS......................... 91 66 88 66 / 60 80 30 10
SANTA ROSA...................... 90 64 88 63 / 80 80 20 10
TUCUMCARI....................... 91 66 89 66 / 60 80 30 10
CLOVIS.......................... 91 66 89 65 / 60 70 10 5
PORTALES........................ 92 67 91 66 / 60 50 10 5
FORT SUMNER..................... 93 66 91 65 / 60 70 10 5
ROSWELL......................... 98 68 96 67 / 20 20 5 5
PICACHO......................... 91 62 89 61 / 30 30 5 5
ELK............................. 84 59 84 59 / 40 30 5 5
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES... NMZ511>515-517-518-521>523-527>537.
&&
50
Hazardous weather outlook, Aug 9, 4:55 AM MST, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 AM MDT SUN AUG 9 2015
NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
555 AM MDT SUN AUG 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE AND FAVOR THE NORTHEAST
AND SOUTHWEST TIER OF THE FORECAST AREA. SOME MINOR FLOODING WILL
BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HEAVY RAINFALL IS EXPECTED ACROSS A GOOD PORTION OF
NORTHERN/CENTRAL NEW MEXICO MONDAY/MONDAY NIGHT BUT THE FAVORED
AREAS WILL BE FOUND ACROSS THE NORTHEAST THIRD TO HALF. THIS IS WHERE
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR AND A FLASH FLOOD
WATCH IS CURRENTLY IN EFFECT. A RESIDUAL HEAVY RAIN THREAT WILL
EXIST ACROSS THE NORTHERN THIRD TUESDAY/TUESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
50
Event by event
1 flood, 1 hail, 1 flash flood. Local standard time, as filed.
Flood, Santa Fe
- When
- August 10, 2:30 AM MST to 4:15 AM MST
- Where
- Santa Fe County, Galisteo to 0.54 mi S of Galisteo
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.400, -105.950
The river gage along Galisteo Creek below Galisteo rose to above minor flood stage at 1 am on the 11th due to rains late on the 10th. It peaked above moderate flood stage around by 330am before dropping below moderate flood stage around 515am, and completely below minor flood stage at 730am.
Hail, Quay
- When
- August 10, 3:50 PM MST to 3:55 PM MST
- Where
- Quay County, 2.82 mi W of Logan
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.370, -103.460
Quarter size hail reported near Logan.
Flash Flood, Lincoln
- When
- August 10, 5:30 PM MST to 6:15 PM MST
- Where
- Lincoln County, 4.29 mi SSE of (4cr)corona to 4.04 mi NW of (4cr)corona
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 34.189, -105.584
New Mexico Department of Transportation closed U.S. highway 54 at mile markers 124 and 170 due to heavy rain and difficult driving conditions. This closure lasted 45 minutes and prevented traffic to drive between Corona and Carrizozo.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Alabama, August 10, 20152 deaths · 2 injured · $29,000 · 52 kt wind · 9 events
- Wildfire in Idaho, August 10 to 31, 20151 death · 1 injured · $8.5 million · 1 event
- Damaging Winds in Montana, August 10 to 11, 20151 death · 3 injured · $1.0 million · 64 kt wind · 7 events
- Rip Current in New Jersey, August 10, 20151 death · 1 event
- Wildfire in Texas, August 10 to 16, 2015$500,000 · 1 event
- Damaging Winds in Georgia, August 10, 2015$137,000 · 55 kt wind · 13 events
- Flash Flooding and Damaging Winds in New York, August 10, 2015$110,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Colorado, August 10, 2015$50,000 · 1 in hail · 2 events
- Damaging Winds in Mississippi, August 10 to 11, 2015$36,000 · 50 kt wind · 7 events
- Tornado in Pennsylvania, August 10, 2015$25,000 · EF0 · 1 event
- Damaging Winds in Alabama, August 10, 201550 kt wind · 8 events
- Damaging Winds in Tennessee, August 10, 201550 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586962, 586871, 586873.